# SDR 94UAL767043

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 4920 · APU Core Engine
- Part: Carbon Seal
- Part number: 36111751
- Condition: Chipped
- Location: Apu
- Component: Allied Signa
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN COCKPIT WHEN APU SUPPLIED PACKS.  REPLACED APU.  SHOP FOUND CARBON SEAL CHIPPED.
